Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Low appetite, constant headache, nausea, sweating with dizziness after starting menses first time post c-section delivery. Normal or indication of change in hormones?

I am 2.5 months postpartum (c-section) and have just finished my first cycle. Since it began I ve been experiencing a lack of appetite , almost constant headache , nausea , and sweating with some dizziness . I have not had the time to get to my 6-week check up, but will be going this or next week. It seems the past few days its gotten more severe but come and go throughout the day. Can these be normal symptoms of hormones evening out? Could I be dehydrated?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi. I hope you did not have any unprotected intercourse till now and having periods for the first time. These symptoms may be simply due to anemia or UTI (some urine infection). You visit your dr. and get a routine check up done and also Hb , Urine examination.You need extra calories during lactation period.So, take care of your diet also.Thanks.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor